Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2021, Volume 27, Number 2, Pages 35–48 (Mi timm1812)  

Maximum principle for an optimal control problem with an asymptotic endpoint constraint

S. M. Aseevabc

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b Lomonosov Moscow State University
c International Institute for Applied Systems Analysis, Laxenburg

Abstract: Under conditions characterizing the dominance of the discounting factor, a complete version of the Pontryagin maximum principle for an optimal control problem with infinite time horizon and a special asymptotic endpoint constraint is developed. Problems of this type arise in mathematical economics in the studies of growth models.

Keywords: optimal control, infinite horizon, Pontryagin maximum principle, asymptotic endpoint constraint, growth models, sustainable development.

Funding Agency Grant Number
Russian Science Foundation 19-11-00223
This work was supported by Russian Scientific Foundation, project 19-11-00223.


DOI: https://doi.org/10.21538/0134-4889-2021-27-2-35-48

Full text: PDF file (246 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49K15, 91B62
Received: 01.02.2021
Revised: 15.02.2021
Accepted:22.02.2021

Citation: S. M. Aseev, “Maximum principle for an optimal control problem with an asymptotic endpoint constraint”, Trudy Inst. Mat. i Mekh. UrO RAN, 27, no. 2, 2021, 35–48

Citation in format AMSBIB
\Bibitem{Ase21}
\by S.~M.~Aseev
\paper Maximum principle for an optimal control problem with an asymptotic endpoint constraint
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2021
\vol 27
\issue 2
\pages 35--48
\mathnet{http://mi.mathnet.ru/timm1812}
\crossref{https://doi.org/10.21538/0134-4889-2021-27-2-35-48}
\elib{https://elibrary.ru/item.asp?id=45771400}


Linking options:
  • http://mi.mathnet.ru/eng/timm1812
  • http://mi.mathnet.ru/eng/timm/v27/i2/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:46
    References:2
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021